中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 708)

Filters    
Items/Page:    Sort:
Properties of strange quark matter objects with two types of surface treatments [期刊论文]
PHYSICAL REVIEW D, 2016, 卷号: 93, 期号: 8, 页码: 85025
Xia, CJ;  Peng, GX;  Zhao, EG;  Zhou, SG
View  |  Adobe PDF(2776Kb)  |  View/Download:15/6
 
Inflation model constraints from data released in 2015 [期刊论文]
PHYSICAL REVIEW D, 2016, 卷号: 93, 期号: 10, 页码: 103516
Huang, QG;  Wang, K;  Wang, S
View  |  Adobe PDF(401Kb)  |  View/Download:15/5
 
Next-to-next-to-leading-order QCD corrections to chi(c0,2) -> gamma gamma [期刊论文]
PHYSICAL REVIEW D, 2016, 卷号: 94, 期号: 11, 页码: 111501
Sang, WL; Feng, F; Jia, Y; Liang, SR
Adobe PDF(225Kb)  |  View/Download:6/2
 
Excitation entanglement entropy in two dimensional conformal field theories [期刊论文]
PHYSICAL REVIEW D, 2016, 卷号: 94, 期号: 12, 页码: 126006
Sheikh-Jabbari, MM; Yavartanoo, H
Adobe PDF(149Kb)  |  View/Download:2/1
 
Testing the type II radiative seesaw model: From dark matter detection to LHC signatures [期刊论文]
PHYSICAL REVIEW D, 2016, 卷号: 94, 期号: 11, 页码: 115014
Guo, SY; Han, ZL; Liao, Y
Adobe PDF(1486Kb)  |  View/Download:2/1
 
Holographic incoherent transport in Einstein-Maxwell-dilaton gravity [期刊论文]
PHYSICAL REVIEW D, 2016, 卷号: 94, 期号: 10, 页码: 106015
Zhou, Z; Ling, Y; Wu, JP
Adobe PDF(172Kb)  |  View/Download:1/0
 
Aspects of the low-energy constants in the chiral Lagrangian for charmed mesons [期刊论文]
PHYSICAL REVIEW D, 2016, 卷号: 94, 期号: 9, 页码: 94037
Du, ML; Guo, FK; Meissner, UG; Yao, DL
Adobe PDF(492Kb)  |  View/Download:1/0
 
Leading-twist distribution amplitudes of scalar and vector mesons [期刊论文]
PHYSICAL REVIEW D, 2016, 卷号: 94, 期号: 9, 页码: 94014
Li, BL; Chang, L; Ding, M; Roberts, CD; Zong, HS
Adobe PDF(469Kb)  |  View/Download:1/0
 
Discussion on triangle singularities in the Lambda(b) -> J/psi K(-)p reaction [期刊论文]
PHYSICAL REVIEW D, 2016, 卷号: 94, 期号: 7, 页码: 74039
Bayar, M; Aceti, F; Guo, FK; Oset, E
Adobe PDF(380Kb)  |  View/Download:1/0
 
Virtual states and the generalized completeness relation in the Friedrichs model [期刊论文]
PHYSICAL REVIEW D, 2016, 卷号: 94, 期号: 7, 页码: 76006
Xiao, ZG; Zhou, ZY
Adobe PDF(363Kb)  |  View/Download:2/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace